# SDR SWAA2012070905636

- Difficulty date: June 19, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 44,184 hours, 25,498 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER FLANGE CORRODED AT BS 986.5, RBL 43.  REPAIRED FLANGE IAW SRM.
